Unable to bend fingers, pain in fingers and toes to touch. Have arthritis. Any supplements to be taken?
My name is Firoz. Since last 2 years i am suffering from arthritis. I am not able to bend my fingers and feel a lot of pain when i touch my fingers. Started facing problems in fingers of my leg and the toes. Consulted many doctors but no remedy rather its getting critical day by day. Please suggest me what to do. Which amway supplement should i take?? Please tell if any other remedy is there..
Hello.The first is to go to a rheumatologist.He must examine you and request additional tests to know what type of arthritis you have.¿Have you been visited by a rheumatologist?¿Has he requested rheumatic tests?(rheumatic factors, autoantibodies ....). Prednisone and Diclofenac are widely used in the treatment of Arthritis. Please consult your local doctor for a prescription. I wish you good health. (If the answer has helped you, please indicate this)
I find this answer helpful
1 Doctor agrees with this answer
You found this answer helpful
Disclaimer: These answers are for your information only and not intended to replace your relationship with your treating physician.
This is a short, free answer.
For a more detailed, immediate answer, try our premium service [Sample answer]
my name is linda, i am 57 yrs old, 5ft 4ins i weigh 14 1/2 stone i have been on hols abroad and put on half a stone in ten days.i was very tired before i went but worse tired now but i do hav artheritious diagnosed about 8 years ago i take coccodamol when needed, not touching pain atall at the moment whichis my whole body joints so swollen and sore and pain, plus my back neck head every finger toes the worst pain is back bottom of spine , middle tops of legs, i keep having very hots sweats and they cold
I have bad arthirits especially on my 3 fingers of both hands am currently taking Instaflex. I was told by a friend that her Rheumatoid Specialist informed her to try Omega 3 & CoQ10 supplements & told me all her inflamation & all pain is gone from her body. I am also taking Gluthione supplements but I am still in alot of pain taking muscle relaxers & pain med which I hate due to side effects?? Please give me your opionion??
I have for years had symptoms of pain in joints, had lymes 20 yrs ago undiagnosed for two years is when it started. Then swelling of hands feet, heart palpitations , numbing in fingers toes legs...ppl say lupus doctor says psoriatic arthritis...joints and mussels hurt the worse...what can cause that?
my mom had bilateral cortisone/novocaine shoulder injections April 17 for osteoarthritis. Not taking any other medications regularly, but April 20, she started itching and today she s itching something fierce. don t you normally treat drug reactions in this manner WITH prednisone and Benadryl? If that s the case, I m guessing the reaction is coming from the novocaine and not the cortisone. How can we treat this on a home level without another visit to the doctor? Right now she s using hydrocortisone cream and ice cubes.
Hi, back in march I was diagnosed with poison oak/ivy on my lower legs. My doctor prescribed prednisone for about 13 days(20mg...3aday for 3 days, 2aday for 3days and so on). My legs did start to clear up. However I started new rashes on my stomach,arms,under breast that appear to be contact dermititis and about a week or so after finishing the meds, he put me on another round of prednisone for about 9days..same strength and also gave me a prednisone shot. The rash starting looking better. I also took some oatmeal baths,using aveeno lotion,and taking benydryl as well.But here I am again, and about 4days to a week later after finishing prednisone and I am in worse shape. My rash is more wide spread, but doesn t always itch but it can be painful around my bra line..i guess from the heat/sweat. Do you have any idea why this is happening? Thanks.
Hi there, I had been on Prednisone for a long time, due to gout.
They finally have ween me off of this drug, but I then started noticing red spots / like rashes on my hands mostly but also on my arms as well, What are these skin - rash ting I have seem to have now? These spots do seam to have scabed up
I have a sinus infection. My doctor prescribed a 50mg (5 x 10mg tablets) dose of Prednisone once a day, along with an antbiotic (Ciprofloxacin HCL) . I am on my 3rd dose heading into day four. I cannot sleep at all and am concerned about the lack of sleep, starting to feel strange mentally. My questions are If I stop taking the Prednisone today, cold-turkey, will I suffer any extreme side effects? or is 3-days/doses enough for it to matter, if I stop taking it now? FYI, I have no previous health conditions (other than my sinus infection) and never take any type of drug.
6 days ago my lips swelled up and my eyes swelled shut I had prednisone and it took 40mg to get it down. It came back in about 12 hours and took more prednisone and I had hives on my neck , under arms and in the groin. Went to a doctor and he...
Took Prednisone & Azithromycin in early November for acute bronchitis . X-ray to r/o pneumonia vs bronchitis. NP couldn't hear breath sounds in right lung base. Was difficult to take deep breaths at the time. Advised chest CT - area of diffusion...